View Full Version : Add medication and weight loss problem


Tk131999
08-12-17, 04:22 AM
Hey everybody , I'm new to this forum so I'll try my best not to mess up , I've been diagnosed with ADD at age 17 last year December and have been moved up moderately to 54 mg concerta wich I'm currently on (the red one's) and I was a big guy (6foot6 118kg , 198 cm 260 pounds ) but since the 8 months I've been on my medication I've lost 19 kg or 41 pounds and I'm feeling really skinny and everybody keep asking me why I got so small so now I've been thinking of going down in mgs or is there any tips you can give me . Thanks guys

vanillavirtue
12-12-17, 03:29 AM
All ADD medicine makes you lose weight. It curbs your appetite

Emre22
12-12-17, 09:24 AM
You should set alarms , and remind yourself that you should eat.
I had same problem 3 years ago, i was forgetting to eat sometimes for 8-10 hours in a day. If you keep having a regular diet like eating every 4 hour in a day. This problem will disappear. Stimulants suppress appetite so you should force yourself to eat.

sarahsweets
12-12-17, 01:43 PM
All ADD medicine makes you lose weight. It curbs your appetite

I have found that after taking it for some time these weight issues and appetite stuff resolves itself and is less of problem.